Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Blood coming during ejaculation, test done under local anesthesia. Having movement difficulty, frequent urination. Why?

Need urologist answers. Had blood coming out of my penis during love making. Local urologist had me take a test which I do know what's called - but nurse insert some tiny hollow rod in to the penis (seems to me they used some local - slight - anesthesia) and then doctor forced liquid in to my bladder thru this tiny tube and instructed me to wait and hold on until bladder is so full of liquid than I can't hold it anymore. when that moment came and I stop procedure they pull tubing out and told me to go and pee and empty my system. After that doc. pulled out piece of paper from some kind of machine ( computer) with some chart and showed me what going on with my urination and my bladder same time telling me that blood coming during ejaculation is nothing to worry about that that happen even to some young man (I'm 69). I had about 4-5 hrs. problem walking -driving because of that local anesthesia and movement was difficult. What I do experience since procedure is unusually and frequent trips to bathroom - not able to hold urine for more than minute or two ( holding my hand under my penis so not pee on the carpet - floor or in to the pans)- urinary system tells me to go empty myself to often and not much urine is coming out. Even running water sometimes makes me go while there's not much to empty. I didn't have these problems before test and can't put finger on the reason why I have this symptoms (going too often - not able to hold like I used too for 5- 10 15 minutes in some situations because (driving - walking in the city searching for toilets - bathroom etc.) Wish I knew what that test urologist gave is called - but will get soon report from the doctors office. I visited his office about 3-4 weeks after his test and I told him about total changes my system (urinery) changed for worst and told him I didn't experienced all these symptoms prior to his test. He gave me samples of VESIcare and without to much comments let me go. Please could some excellent urologist explain to me what happened to me? I just can't believe that one such procedure could damaged urinenery system in human. What going on and are there some remedies? Doctor did,t said anything about potential harm due to the test. Pills them self have some nasty side effects. Sincerely TED
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that your urologist has probably done a test called as Uroflometry to study your urine flow suspecting you to have enlarged prostate.
Post procedure you are getting increased frequency with urgency for urination .

This is due to inflammation of your urethra due to trivial injury caused due to tube put in your urethra to do the procedure.

Please take broad spectrum antibiotics along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily and anti muscuranic drug like Solefenacin or Darifenacin that will help to control urgency,

If symptoms persists even after taking drugs for 2-3 days you will need f to get investigated
to rule out Enlarged Prostate.Many a time it does happen that it gets triggered after such minor procedures.

Thanks and Regards.
Dr.Patil.



Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor